Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1563604
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hélène Freda
Title: Méthode des Caractéristiques pour l'Intégration des Équations aux Dérivées Partielles Linéaires Hyperboliques
Additional book information: (Mémorial des Sciences Mathématiques, Fascicule LXXXIV.) Paris, Gauthier-Villars, 1937. 7+82 pp.

Review Information:

Reviewer: V. C. Poor
Journal: Bull. Amer. Math. Soc. 43 (1937), 604-605